# SDR C2XA07SH089

- Difficulty date: October 29, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 411
- Aircraft time: 13,243 hours, 10,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM CORROED BEYOND ALLOWABLE LIMITS ON FR 20.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM FROM 18 TO 23 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
